Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Unique subdirect sums of prime rings


Author: Lawrence Levy
Journal: Trans. Amer. Math. Soc. 106 (1963), 64-76
MSC: Primary 16.53
MathSciNet review: 0142567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.53

Retrieve articles in all journals with MSC: 16.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0142567-9
Article copyright: © Copyright 1963 American Mathematical Society